# SDR J6BA2024091000008

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 40,913 hours, 38,313 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO RWY 22L, WE SELECTED FLAPS 45. WE RECEIVED FLAPS FAIL. WE EXECUTED A GO-AROUND. WE NEVER UTILIZED GO-AROUND THRUST SINCE IT WAS EXECUTED AT OVER 1000 FT. WE PERFORMED ALL CHECKLISTS TO INCLUDE QRH (FLAPS FAIL CHECKLIST) AND APPLICABLE DOCUMENTATION.WE LANDED AT 38,000 POUNDS AND LESS THAN 350 FPM AT ORD.   (FLIGHT 3911 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 82505 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 82511 FOR TROUBLESHOOTING OF FLAPS FAIL CAUTION AND REMOVAL OF THE RH BPSU. REFERENCE CP 82512 FOR INSTALLATION OF THE RH BPSU, OPS CHECKS AND PARTS INFO. REFERENCE CP 82510 FOR COMPLETION OF FLAP FAIL AD 2009-06-12/09. "
